Alert archive / Georgia / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 330, NWS Atlanta, GA

August 11, 2007Emanuel County, Johnson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 11, 2007, 3:30 PM EDT for Emanuel County, Johnson County, Georgia. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 11, 2007, 3:30 PM EDT (19:30 UTC)
Expired
Aug 11, 2007, 4:15 PM EDT
In force
45 min
Issued by
NWS Atlanta, GA
Area
Counties, with a storm outline in the text

Counties Emanuel County, GA, Johnson County, GA

The radar

The Robins AFB radar (KJGX), 79 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.5 hours before the alert went out and 203 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2007-08-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 25 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2007-08-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -18 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
25 J/kg
Mixed-layer CIN
-225 J/kg
Mixed-layer LCL
1743 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-18 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KFFC 111930
SVRFFC
GAC107-167-112015-
/O.NEW.KFFC.SV.W.0330.070811T1930Z-070811T2015Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
330 PM EDT SAT AUG 11 2007

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN EMANUEL COUNTY IN EAST CENTRAL GEORGIA
  SOUTHERN JOHNSON COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 415 PM EDT

* AT 327 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 10 MILES
  NORTHWEST OF COVENA...MOVING SOUTHEAST AT 5 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  NORRISTWON.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3272 8252 3263 8267 3246 8243 3260 8241

$$
1 follow-up statement
000 
WWUS52 KFFC 111958
SVSFFC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
356 PM EDT SAT AUG 11 2007

GAC167-112006-
/O.CAN.KFFC.SV.W.0330.000000T0000Z-070811T2015Z/
JOHNSON GA-
356 PM EDT SAT AUG 11 2007

...THE SEVERE THUNDERSTORM WARNING FOR JOHNSON COUNTY IS CANCELLED...

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ADRIAN.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3269 8248 3256 8257 3241 8235 3254 8220
      3267 8228

$$

GAC107-112015-
/O.CON.KFFC.SV.W.0330.000000T0000Z-070811T2015Z/
EMANUEL GA-
356 PM EDT SAT AUG 11 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR SOUTHERN EMANUEL COUNTY...

AT 353 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR 
NORRISTWON...MOVING SOUTHEAST AT 5 MPH.  IN ADDITION TO LARGE HAIL 
AND DAMAGING WINDS...LIGHTING IS ESPECIALLY INTENSE WITH THIS 
STORM.  TAKE SHELTER IMMEDIATELY IF YOU ARE OUTSIDE.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LEXSY...COVENA...SWAINSBORO AND NUNEZ.

IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.

LAT...LON 3269 8248 3256 8257 3241 8235 3254 8220
      3267 8228

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 11, 11:15 AM EDT, 4 hours 15 minutes earlier.

Area forecast discussion, Aug 11, 11:15 AM EDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT SAT AUG 11 2007

.UPDATE...
FORECAST MAX TEMPS FOR TODAY LOOK GOOD...BASED ON MORNING SOUNDING
AND SLIGHT COOLING ALOFT...SO WILL LEAVE THOSE ALONE.  DEWPOINTS
ALSO COOLER THAN YESTERDAY ESPECIALLY IN NORTHWEST GA.  WITH THE
RESULTING DECREASE IN HEAT INDICES TO SUB-100...WILL DROP HEAT
ADVISORY FOR A FEW OF THE COUNTIES IN NW GA...EVEN THOUGH DRY BULB
TEMPS WILL BE IN THE MID 90S UP THERE.  MAY CAUSE SOME CONFUSION
/DROPPING ADVISORY WHEN RECORD MAX TEMPS BEING SET FARTHER TO THE
SOUTH/ BUT THE NUMBERS DONT SUPPORT AN ADVISORY IN THAT CORNER OF
THE STATE.

.SHORT TERM /TODAY THROUGH MONDAY/...
UPPER RIDGE SHIFTS EVER SO SLIGHTLY WEST DURING THE SHORT TERM
PERIOD WITH HOT AND MOSTLY DRY CONDITIONS CONTINUING TO DOMINATE
THE AREA. LOOK FOR RECORD/NEAR RECORD BREAKING TEMPS AGAIN TODAY
WITH HEAT INDICES GENERALLY IN THE 100 TO 115 DEGREE RANGE. WILL
UPGRADE EXCESSIVE HEAT WATCH TO EXCESSIVE HEAT WARNING SOUTHEAST
SECTION OF COUNTY WARNING AREA WHERE CRITERIA WAS MET FRIDAY.
ELSEWHERE ACROSS MUCH OF THE AREA...HEAT ADVISORY STILL LOOKS
GOOD. MODELS INDICATING SLIGHTLY COOLER TEMPS SUNDAY AS UPPER
RIDGE SHIFTS A LITTLE FARTHER WEST AND SURFACE FLOW BECOMES MORE
EASTERLY. HEAT INDICES APPROACHING 105 IN ISOLATED AREAS SUNDAY
AFTERNOON...BUT WILL HOLD OFF ON ADVISORY FOR NOW. WEAK SURFACE
TROUGH MEANDERS ACROSS SOUTHCENTRAL GEORGIA TODAY INTO SUNDAY AND
CAN NOT RULE OUT A SHOWER OR TSTORM ACROSS PORTIONS OF CENTRAL
GEORGIA...ESPECIALLY SUNDAY WITH INDICATIONS OF TROUGH DRIFTING A
BIT TO THE NORTH. PLAN TO CARRY SLIGHT CHANCE POPS EXTREME SOUTH
THIS AFTERNOON THEN GENERALLY ALONG AND SOUTH OF A CSG TO MCN TO
AGS LINE SUNDAY.

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
UPPER RIDGE CONTINUES TO SHIFT A BIT TO THE WEST EARLY IN TH
PERIOD AS A WEAK UPPER TROUGH DEVELOPS ALONG THE EASTERN SEABOARD.
AXIS OF THE UPPER TROUGH SHIFTS EAST INTO THE ATLANTIC BY MIDWEEK
AS THE RIDGE BEGINS TO SHIFT BACK TO THE EAST. MEANWHILE OLD
SURFACE TROUGH MEANDERING ACROSS SOUTHCENTRAL GEORGIA DRIFTS A BIT
TO THE SOUTH...LESSENING THE CHANCES FOR ANY PRECIP ACROSS OUR
AREA TUESDAY AND WEDNESDAY. MODELS HINTING AT A WEAK FRONT
APPROACHING THE TENNESSEE VALLEY REGION THURSDAY/FRIDAY AND WILL
BROAD-BRUSH MUCH OF THE AREA WITH SLIGHT CHANCE FOR SHOWERS AND
THUNDERSTORMS.

&&

.AVIATION...
MORE OF THE SAME FOR AVIATION TODAY...GENERALLY VFR. LARGE
SUBTROPICAL RIDGE WILL SLOWLY RETROGRADE TO THE WEST TOWARD
OK/TX...BUT UPPER HEIGHTS WILL REMAIN HIGH AND TEMPS ALOFT VERY
WARM. WEAK SFC TROUGH/BOUNDARY WILL REMAIN NEARLY STATIONARY ACROSS
CENTRAL GA. SFC HIGH ACROSS OHIO VALLEY WILL DRIFT EAST TOWARD THE
MID-ATLANTIC/NE AND PROVIDE AN EASTERLY SFC FLOW TO THE AREA.

CEILINGS...
ONCE AGAIN TODAY...DO NOT EXPECT ANY ISSUES WITH CIGS. CANNOT RULE
OUT SCT HIGH BASED CU AND ISOLD PATCHES OF CI DEBRIS FROM MIDWEST
CONVECTION.

VISIBILITY...
OTHER THAN ISOLD PATCHES OF MVFR 5SM HZ THIS MORNING...EXPECTING VFR
AGAIN TODAY. POTENTIAL FOR INCREASING HZ AND GREATER PROBABILITY OF
MVFR VISIBILITY EARLY SUN AS LOW-LEVEL EASTERLY FLOW BECOMES
ESTABLISHED.

WX...
ISOLD TSRA STILL POSSIBLE NEAR/SOUTH OF BOUNDARY IN CENTRAL GA. THIS
SHOULD REMAIN SOUTH OF ALL TAF SITES TODAY...MAINLY SOUTH OF A
AMERICUS-DUBLIN LINE. NO MENTION OF TSRA IN ANY TAFS AT THIS TIME.

WINDS...
SOMEWHAT PROBLEMATIC. SFC HIGH SHIFTS FROM OHIO VALLEY TO NE U.S.
TODAY. THIS WILL ALLOW WINDS TO TRANSITION FROM NW-NNE. SFC TROUGH
WILL PLAY HAVOC WITH WIND FIELD ACROSS CENTRAL GA. MOST SITES CAN BE
CHARACTERIZED BY VRB...BUT WILL ADVERTISE NE WINDS FOR ATL DURING
THE MORNING...BECOMING NW AGAIN DURING THE AFTERNOON. BE PREPARED
FOR POSSIBLE RUNWAY DIRECTION CHANGES TODAY AT ATL. SPEED GENERALLY
8KTS OR LESS. BETTER LIKLIHOOD OF BONAFIDE EASTERLY SFC FLOW SUN.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS         103  75  97  71  99 /  10  10  10  10  10
ATLANTA        100  76  96  75  95 /  10  10  10  10  10
BLAIRSVILLE     93  68  92  65  95 /   5  10  10   5  10
CARTERSVILLE   101  70  95  69  97 /  10  10  10   5  10
COLUMBUS       102  77 100  77 100 /  10  10  20  10  20
GAINESVILLE     99  76  94  72  97 /  10  10  10   5  10
MACON          104  78  99  73  98 /  10  10  20  10  20
ROME           101  70 101  69 102 /  10  10  10   5  10
PEACHTREE CITY 100  71  96  68  96 /  10  10  10  10  10
VIDALIA        101  79  95  75  98 /  20  20  20  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 8 PM EDT THIS
EVENING FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BUTTS...CARROLL...
CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...COWETA...
CRAWFORD...CRISP...DEKALB...DOOLY...DOUGLAS...FAYETTE...FLOYD...
FORSYTH...GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...JEFFERSON...
JONES...LAMAR...MACON...MADISON...MARION...MERIWETHER...MONROE...
MORGAN...MUSCOGEE...NEWTON... NORTH FULTON...OCONEE...
OGLETHORPE...PAULDING...PEACH...PIKE...POLK...PUTNAM...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WI LKES...WILKINSON.

EXCESSIVE HEAT WARNING UNTIL 8 PM EDT THIS EVENING FOR THE
FOLLOWING ZONES: BLECKLEY...DODGE...EMANUEL...JOHNSON...
LAURENS...MONTGOMERY...PULASKI...TELFAIR...TOOMBS...TREUTLEN...
WHEELER...WILCOX.

&&

27
Hazardous weather outlook, Aug 11, 6:25 AM EDT, 9 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
625 AM EDT SAT AUG 11 2007

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-121000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
625 AM EDT SAT AUG 11 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT
ISOLATED THUNDERSTORMS POSSIBLE THIS AFTERNOON ACROSS SOUTHERN
PORTIONS OF CENTRAL GEORGIA.
DANGEROUS HEAT INDEX READINGS EXPECTED AGAIN THIS AFTERNOON.

.SYNOPSIS...
A LARGE SUBTROPICAL RIDGE OF HIGH PRESSURE WILL RETREAT SLOWLY WEST
TOWARD THE SOUTHERN PLAINS THROUGH SUNDAY. A WEAK SURFACE TROUGH
WILL REMAIN NEARLY STATIONARY ACROSS SOUTH GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARD FROM ANY THUNDERSTORMS WILL BE FREQUENT CLOUD-
TO-GROUND LIGHTNING. THUNDERSTORMS SHOULD BE CONFINED TO AREAS
ALONG AND SOUTH OF FORT BENNING...TO WARNER ROBINS...TO
DUBLIN...MAINLY AFTER 2 PM EDT. EXCESSIVE HEAT WILL CONTINUE
ACROSS MUCH OF NORTH AND CENTRAL GEORGIA...OUTSIDE OF THE
MOUNTAINS...THIS AFTERNOON AND EVENING. HEAT INDICES ARE EXPECTED
TO RISE INTO THE 105 TO 110 RANGE ACROSS MUCH OF CENTRAL AND NORTH
GEORGIA AGAIN THIS AFTERNOON...WITH HEAT INDICES IN EXCESS OF 110
DEGREES ACROSS PARTS OF MIDDLE GEORGIA...WHERE DEWPOINTS WILL
REMAIN IN THE 70S.

.DISCUSSION...
A LARGE SUBTROPICAL RIDGE...RESPONSIBLE FOR THE ONGOING HEAT
WAVE...WILL SLOWLY RETROGRADE WEST THROUGH SUNDAY. SLIGHTLY BETTER
NORTHERLY FLOW ALOFT WILL ALLOW FOR SOME VERY MINOR COOLING. A
WEAK SURFACE TROUGH WILL REMAIN NEARLY STATIONARY ACROSS THE
SOUTHERN PORTIONS OF CENTRAL GEORGIA. OVERALL...DESPITE THE
EXTREME HEAT...CONVECTIVE PARAMETERS ARE UNFAVORABLE FOR
THUNDERSTORMS THANKS TO VERY WARM AIR ALOFT AND GENERAL SUBSIDENCE
FROM THE UPPER RIDGE. THE EXCEPTION WILL BE NEAR THE WEAK SURFACE
BOUNDARY IN CENTRAL AND SOUTH GEORGIA..WHERE ISOLATED
THUNDERSTORMS ARE EXPECTED TO DEVELOP...MAINLY DURING THE
AFTERNOON. ANY THUNDERSTORMS THAT DEVELOP WILL BE EFFICIENT CLOUD-
TO-GROUND LIGHTNING PRODUCERS. DEWPOINTS IN THE 70S AND HIGH
TEMPERATURES OF 100 TO 105 IN CENTRAL GEORGIA WILL LEAD TO
DANGEROUS HEAT AGAIN TODAY...WHERE HEAT INDEX READINGS MAY
APPROACH 115 DURING THE AFTERNOON. OVER NORTHERN GEORGIA..DEWPOINTS WILL BE
LOWER...MOSTLY IN THE MID TO UPPER 60S...BUT WITH TEMPERATURES
NEAR 100 AGAIN THIS AFTERNOON...HEAT INDEX READINGS WILL STILL
RISE TO 105 OR BETTER.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY
ISOLATED THUNDERSTORMS WILL BE POSSIBLE IN CENTRAL GEORGIA SUNDAY
THROUGH MONDAY. ISOLATED THUNDERSTORMS WILL BE POSSIBLE IN ALL
AREAS THURSDAY THROUGH FRIDAY. IN ADDITION...VERY WARM CONDITIONS
ARE EXPECTED THROUGH THE PERIOD...BUT EXTREME HEAT IS NOT EXPECTED
AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

19

In the hours before

Special weather statement, Aug 11, 2:44 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EDT SAT AUG 11 2007

GAZ086-111915-
244 PM EDT SAT AUG 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 45 MPH WINDS IN
EMANUEL COUNTY UNTIL 315 PM EDT...

AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CANOOCHEE...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
EMANUEL COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE CANOOCHEE AND GARFIELD. BRIEF HEAVY DOWNPOURS MAY CAUSE
PONDING OF WATER ON ROADWAYS.

SIGNIFICANT WEATHER ALERTS ARE ISSUED WHEN WINDS UP TO 57 MPH ARE
EXPECTED...HAIL IS EXPECTED TO BE LESS THAN THE SIZE OF PENNIES...OR
SIGNIFICANT CLOUD-TO-GROUND LIGHTNING IS EXPECTED.
Special weather statement, Aug 11, 3:10 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
310 PM EDT SAT AUG 11 2007

GAZ085-112000-
310 PM EDT SAT AUG 11 2007

...SIGNIFICANT WEATHER ALERT FOR PEA SIZED HAIL AND 40 MPH WINDS IN
JOHNSON COUNTY UNTIL 400 PM EDT...

AT 306 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER WRIGHTSVILLE...MOVING SOUTHEAST AT 5 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
JOHNSON COUNTY THROUGH 400 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE DONAVAN...WRIGHTSVILLE...MEEKS AND KITE. BRIEF HEAVY
DOWNPOURS MAY CAUSE PONDING OF WATER ON ROADWAYS.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 11, 3:38 AM EDTExcessive Heat WarningFFCBleckley, Dodge, Emanuel, Johnson, Laurens, Montgomery and 6 more16 hr
Aug 11, 3:50 PM EDTSevere Thunderstorm WarningFFCTreutlen40 min
Aug 11, 4:16 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs29 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.